# SDR WTAA970043

- Difficulty date: March 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N271YV
- Make and model: Emb EMB-120RT
- Aircraft serial: 120271
- System (JASC): 3150 · Central Warning
- Part: Hi Speed Warning
- Condition: Activated
- Location: Cockpit
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LAX - HIGH SPEED WARNING ON TAKEOFF.  AIRCRAFT RETURNED TO STATION WITHOUT INCIDENT.  MAINTENANCE COULD NOT DUPLICATE DISCREPANCY ON GROUND.  OPERATIONAL CHECK GOOD.  AIRCRAFT RELEASED FOR TEST FLIGHT.  NO DISCREPANCIES NOTED.  AIRCRAFT RETURNED TO SERVICE.  (M)
